American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L70) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Jérémie Szeftel. A nonlinear approach to absorbing boundary conditions for the semilinear wave equation. Math. Comp. 75 (2006) 565-594. MR 2196981.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Yinnian He. Optimal error estimate of the penalty finite element method for the time-dependent Navier-Stokes equations. Math. Comp. 74 (2005) 1201-1216. MR 2136999.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Robert Glassey and Jack Schaeffer. Convergence of a second-order scheme for semilinear hyperbolic equations in $2+1$ dimensions . Math. Comp. 56 (1991) 87-106. MR 1052095.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1